Acta Mathematica

Good points and constructive resolution of singluarities

S. Encinas and O. Villamayor

Full-text: Open access

Dedication

To the memory of Professor Manfred Herrmann

Note

Partially supported by DFG, HE1279/8-1

Article information

Source
Acta Math., Volume 181, Number 1 (1998), 109-158.

Dates
Received: 25 November 1996
Revised: 2 December 1997
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485891167

Digital Object Identifier
doi:10.1007/BF02392749

Mathematical Reviews number (MathSciNet)
MR1654779

Zentralblatt MATH identifier
0930.14038

Rights
1998 © Institut Mittag-Leffler

Citation

Encinas, S.; Villamayor, O. Good points and constructive resolution of singluarities. Acta Math. 181 (1998), no. 1, 109--158. doi:10.1007/BF02392749. https://projecteuclid.org/euclid.acta/1485891167


Export citation

References

  • [Ab1] Abhyankar, S.S., Good points of a hypersurface. Adv. in Math., 68 (1988), 87–256
  • [Ab2] Abhyankar, S.S., Analytic desingularization in characteristic zero. Preprint, 1996
  • [AHV1] Aroca, J.M., Hironaka, H., & Vicente, J.L., The Theory of Maximal Contact. Memorias de Matemática del Instituto Jorge Juan, 29, Consejo Superior de Investigaciones Científicas, Madrid, 1975.
  • [AHV2]-—, Desingularization Theorems, Memorias de Matemática del Instituto Jorge Juan, 30. Consejo Superior de Investigaciones Científicas, Madrid, 1977.
  • [AJ] Abramovich, D. & Jong, A.J. ed, Smoothness, semistability and toroidal geometry. J. Algebraic Geom., 6 (1997), 789–801.
  • [AW] Abramovich, D. & Wang, J., Equivariant resolution of singularities in characteristic O. Math. Res. Lett., 4 (1997), 427–433.
  • [Ben] Bennett, B. M., On the characteristic function of a local ring. Ann. of Math. 91 (1970), 25–87.
  • [Ber] Berthelot, P., Altérations des variétés algébriques (d'après A. J. de Jong), in Séminaire Bourbaki, vol. 1995/96, exp. no 815. Astérisque, 241 (1997), 273–311.
  • [BM1] Bierstone, E., & Milman, P., A simple constructive proof of canonical resolution of singularities, in Effective Methods in Algebraic Geometry (Castiglioncello, 1990), pp. 11–30. Progr. Math., 94. Birkhäuser, Boston, MA, 1991.
  • [BM2]-— Canonical desingularization in characteristic zero by blowing up the maximal strata of a local invariant. Invent. Math., 128 (1997), 207–302.
  • [BP] Bogomolov, F. & Pantev, T., Weak Hironaka theorem. Math. Res. Lett., 3 (1996), 299–307.
  • [Ca] Cano, F., Desingularización de Superficies. Seminario Iberoamericano de Matemáticas (Singularidades en Tordesillas), Fascículo 1. Valladolid, 1995.
  • [CGO] Cossart, V., Giraud, J. & Orbanz, U., Resolutions of Surface Singularities. Lecture Notes in Math., 1101. Springer-Verlag, Berlin-New York, 1984.
  • [E] Encinas, S., Resolución constructiva de singluaridades de familias de esquemas. Ph.D. Thesis, Universidad de Valladolid, 1996.
  • [EV] Encinas, S. & Villamayor, O., Constructive desingularization and equivariance: Introductory notes, in Working Week on Mountains and Singularities (Obergurgl, 1997).
  • [G1] Giraud, J., Étude locale des singularités. Publ. Math. Orsay, 26. U.E.R. Mathématique, Université Paris XI, Orsay, 1972.
  • [G2]-— Sural théorie du contact maximal. Math. Z., 137 (1974), 285–310.
  • [G3]-— Contact maximal en caractéristique positive. Ann. Sci. École Norm. Sup. (4) 8 (1975), 201–234.
  • [G4]-— Remarks on desingularization problems. Nova Acta Leopoldina, 52 (240) (1981), 103–107.
  • [Ha] Hartshorne, R., Algebraic Geometry, Graduate Texts in Math., 52. Springer-Verlag, New York, 1983.
  • [Hi1] Hironaka, H., Resolution of singularities of an algebraic variety over a field of characteristic zero, I; II. Ann. of Math., 79 (1964), 109–203; 205–326.
  • [Hi2]-— Idealistic exponents of singularity, in Algebraic Geometry (Baltimore, MD, 1976), pp. 52–152. John Hopkins Univ. Press, Baltimore, MD, 1977.
  • [HIO] Herrmann, M., Ikeda, S. & Orbanz, U., Equimultiplicity and Blowing Up. Springer-Verlag, Berlin-New York, 1988.
  • [J] Jong, A. J. de, Smoothness, semi-stability and alterations. Preprint 916, University of Utrecht, 1995.
  • [LT1] Lejeune-Jalabert, M. & Teissier, B., Normal cones and sheaves of relative jets. Compositio Math., 28 (1974), 305–331.
  • [LT2] Lejeune-Jalabert, M.Quelques calculs utiles pour la résolution des singularités. Centre de Mathématiques de l'École Polytechnique, 1971.
  • [M] Moh, T. T., Canonical uniformization of hypersurface singularities of characteristic zero. Camm. Algebra 20 (1992), 3207–3251.
  • [O] Oda, T., Infinitely very near-singularity points (complex analytic singularities). Adv. Stud. Pure. Math., 8 (1986), 363–404.
  • [S] Spivakovsky, M., Resolution of singularities, in Journées singulières et jacobiennes. Institut Fourier, Grenoble, 1996.
  • [V1] Villamayor, O., Constructiveness of Hironaka's resolution. Ann. Sci. École Norm. Sup. (4) 22 (1989), 1–32.
  • [V2]-—, Patching local uniformizations. Ann. Sci. École Norm. Sup. (4) 25 (1992), 629–677.
  • [V3]-—, On good points and a new canonical algorithm of resolution of singularities, in Real Analytic and Algebraic Geometry (Trento, 1992), pp. 277–291. de Gruyter, Berlin-New York, 1995.
  • [V4]-—, Introduction to the algorithm of resolution, in Algebraic Geometry and Singularities (La Rábida, 1991), pp. 123–154. Progr. Math., 134. Birkhäuser, Basel, 1996.
  • [Z] Zariski, O., Local uniformization on algebraic varieties. Ann. of Math., 41 (1940), 852–860.